# SDR 06FDEA2675

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 51,480 hours, 36,428 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916
- Part serial: 16136
- Condition: Faulty
- Location: L/E Slat
- Part time: 7,764 hours, 6,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 4 SLAT W/N RETRACT AFTER T/O.  RAN QRH CK LIST W/NEGATIVE RESULTS.  RETURNED TO MEM.  EXPERIENCED UNCOMMANDED ROLLING INPUT), CREW REPORTED DURING DEBRIEF THAT THEY CYCLED FLAPS TO 5 DEGREES AND BACK TO FLAPS 2 WITH NO HELP.  A/C STILL EXPERIENCED UNCOMMANDED ROLL.  CYCLED FLAPS SEVERAL TIMES AND SLATS OPERATED NORMALLY ON GROUND.  WITH FURTHER INFO FROM OUTGOING FLT CREW, THE UNCONTROLLABLE ROLL WAS TO THE LEFT.  RAN SYSTEM THROUGH SEVERAL TIMES AND HAD THE NR 4 SLAT ACT POPPING IN THE CLOSE POS.  T/S IAW 727-200 AMM 27-81-000-1 AND FOUND NR 4 L/E SLAT BINDING.  REMOVED AND REPLACED NR 4 L/E SLAT ACT, OPS AND LEAK CK OK REF TO AMM 27-81-032-4.
